\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Generalized and weighted Strichartz estimates

Abstract Related Papers Cited by
  • In this paper, we explore the relations between different kinds of Strichartz estimates and give new estimates in Euclidean space $\mathbb{R}^n$. In particular, we prove the generalized and weighted Strichartz estimates for a large class of dispersive operators including the Schrödinger and wave equation. As a sample application of these new estimates, we are able to prove the Strauss conjecture with low regularity for dimension $2$ and $3$.
    Mathematics Subject Classification: 35L05, 35L70, 35J10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    J. Bergh and J. Löfström, "Interpolation Spaces: An Introduction," Springer-Velag Berlin Heidelberg, 1976.

    [2]

    T. Cazenave, "Semilinear Schrödinger Equations," Courant Lecture notes in Mathematics, 10. Amer. Math. Soc., 2003.

    [3]

    M. Christ and A. Kiselev, Maximal functions associated to filtrations, J. Funct. Anal., 179 (2001), 409-425.doi: 10.1006/jfan.2000.3687.

    [4]

    D. Fang and C. Wang, Some remarks on Strichartz estimates for homogeneous wave equation, Nonlinear Anal., 65 (2006), 697-706.doi: 10.1016/j.na.2005.09.040.

    [5]

    D. Fang and C. Wang, Weighted Strichartz estimates with angular regularity and their applications, Forum Math., 23 (2011), 181-205.doi: 10.1515/FORM.2011.009.

    [6]

    D. Fang and C. WangAlmost global existence for some semilinear wave equations with almost critical regularity, arXiv:1007.0733.

    [7]

    J. Ginibre and G. Velo, On the global Cauchy problem for some nonlinear Schrödinger equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 1 (1984), 309-323.

    [8]

    J. Ginibre and G. Velo, Generalized Strichartz inequalities for the wave equation, J. Funct. Anal., 133 (1995), 50-68.doi: 10.1006/jfan.1995.1119.

    [9]

    V. Georgiev, H. Lindblad and C. D. Sogge, Weighted Strichartz estimates and global existence for semilinear wave equations, Amer. J. Math., 119 (1997), 1291-1319.doi: 10.1353/ajm.1997.0038.

    [10]

    K. Hidano, Morawetz-Strichartz estimates for spherically symmetric solutions to wave equations and applications to semi-linear Cauchy problems, Differential Integral Equations, 20 (2007), 735-754.

    [11]

    K. Hidano and Y. KurokawaLocal existence of minimal-regularity radial solutions to semi-linear wave equations, preprint.

    [12]

    K. Hidano and Y. Kurokawa, Weighted HLS inequalities for radial functions and Strichartz estimates for wave and Schrödinger equations, Illinois J. Math., 52 (2008), 365-388.

    [13]

    K. Hidano, J. Metcalfe, H. F. Smith, C. D. Sogge and Y. Zhou, On abstract Strichartz estimates and the Strauss conjecture for nontrapping obstacles, Trans. Amer. Math. Soc., 362 (2010), 2789-2809.doi: 10.1090/S0002-9947-09-05053-3.

    [14]

    K. Hidano, C. Wang and K. Yokoyama, On almost global existence and local well-posedness for some 3-D quasi-linear wave equations, Adv. Differential Equations, 17 (2012), 267-306.

    [15]

    K. Hidano and K. Yokoyama, A remark on the almost global existence theorems of Keel, Smith and Sogge, Funkcial. Ekvac., 48 (2005), 1-34.doi: 10.1619/fesi.48.1.

    [16]

    J. Kato and T. Ozawa, Endpoint Strichartz estimates for the Klein-Gordon equation in two space dimensions and some applications, J. Math. Pures Appl., 95 (2011), 48-71.doi: 10.1016/j.matpur.2010.10.001.

    [17]

    M. Keel, H. Smith and C. D. Sogge, Almost global existence for some semilinear wave equations, Dedicated to the memory of Thomas H. Wolff. J. Anal. Math., 87 (2002), 265-279.doi: 10.1007/BF02868477.

    [18]

    M. Keel and T. Tao, Endpoint Strichartz estimates, Amer. J. Math., 120 (1998), 955-980.doi: 10.1353/ajm.1998.0039.

    [19]

    S. Klainerman and M. Machedon, Space-time estimates for null forms and the local existence theorem, Comm. Pure Appl. Math., 46 (1993), 1221-1268.doi: 10.1002/cpa.3160460902.

    [20]

    H. Lindblad, Blow up for solutions of $\square u = |u|^p$ with small initial data, Comm. Partial Differential Equations, 15 (1990), 757-821.doi: 10.1080/03605309908820708.

    [21]

    H. Lindblad and C. D. Sogge, On existence and scattering with minimal regularity for semilinear wave equations, J. Funct. Anal., 130 (1995), 357-426.doi: 10.1006/jfan.1995.1075.

    [22]

    H. Lindblad and C. D. Sogge, Long-time existence for small amplitude semilinear wave equations, Amer. J. Math., 118 (1996), 1047-1135.doi: 10.1353/ajm.1996.0042.

    [23]

    S. Machihara, M. Nakamura, K. Nakanishi and T. Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation, J. Funct. Anal., 219 (2005), 1-20.doi: 10.1016/j.jfa.2004.07.005.

    [24]

    J. Metcalfe, Global existence for semilinear wave equations exterior to nontrapping obstacles, Houston J. Math., 30 (2004), 259-281.

    [25]

    J. Metcalfe and C. D. Sogge, Long time existence of quasilinear wave equations exterior to star-shaped obstacles via energy methods, SIAM J. Math. Anal., 38 (2006), 188-209.doi: 10.1137/050627149.

    [26]

    S. J. Montgomery-Smith, Time decay for the bounded mean oscillation of solutions of the Schrödinger and wave equation, Duke Math. J., 19 (1998), 393-408.doi: 10.1215/S0012-7094-98-09117-7.

    [27]

    C. D. Sogge, "Fourier Integrals in Classical Analysis," Cambridge Tracts in Mathematics, 105. Cambridge University Press, Cambridge, 1993.

    [28]

    C. D. Sogge, "Lectures on Nonlinear Wave Equations," Second edition, International Press, Boston, MA, 2008.

    [29]

    C. D. Sogge and C. Wang, Concerning the wave equation on asymptotically Euclidean manifolds, J. Anal. Math., 112 (2010), 1-32.doi: 10.1007/s11854-010-0023-2.

    [30]

    E. M. Stein and G. Weiss, Fractional integrals on n-dimensional Euclidean space, J. Math. Mech., 7 (1958), 503-514.

    [31]

    E. M. Stein and G. Weiss, "Introduction to Fourier Analysis on Euclidean Spaces," Princeton Mathematical Series, No. 32. Princeton University Press, Princeton, N.J., 1971.

    [32]

    J. Sterbenz, Angular regularity and Strichartz estimates for the wave equation, With an appendix by Igor Rodnianski, Int. Math. Res. Not., 4 (2005) 187-231.doi: 10.1155/IMRN.2005.187.

    [33]

    R. S. Strichartz, Multipliers for spherical harmonic expansions, Trans. Amer. Math. Soc., 167 (1972), 115-124.doi: 10.2307/1996130.

    [34]

    R. Strichartz, Restriction of Fourier transform to quadratic surfaces and decay of solutions to the wave equation, Duke Math. J., 44 (1977), 705-714.doi: 10.1215/S0012-7094-77-04430-1.

    [35]

    T. Tao, Spherically averaged endpoint Strichartz estimates for the two-dimensional Schrödinger equation, Comm. Partial Differential Equations, 25 (2000), 1471-1485.doi: 10.1080/03605300008821556.

    [36]

    T. Tao, "Nonlinear Dispersive Equations: Local and Global Analysis," CBMS Regional Conference Series in Mathematics, 106. American Mathematical Society, Providence, RI, 2006.

    [37]

    D. Tataru, Strichartz estimates in the hyperbolic space and global existence for the semilinear wave equation, Trans. Amer. Math. Soc., 353 (2001), 795-807.doi: 10.1090/S0002-9947-00-02750-1.

    [38]

    H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," North-Holland Mathematical Library, 18. North-Holland Publishing Co., Amsterdam-New York, 1978.

    [39]

    G. N. Watson, A treatise on the theory of Bessel functions, Reprint of the second (1944) edition. Cambridge Mathematical Library. Cambridge University Press, Cambridge 1995.

    [40]

    X. Yu, Generalized Strichartz estimates on perturbed wave equation and applications on Strauss conjecture, Differential Integral Equations, 24 (2011), 443-468.

    [41]

    Y. Zhou, Blow up of classical solutions to $\square u = |u|^{1+\alpha$ in three space dimensions, J. Partial Differential Equations, 5 (1992), 21-32.

    [42]

    Y. Zhou, Life span of classical solutions to $\square u=|u|^p p$ in two space dimensions, Chinese Ann. Math. Ser. B, 14 (1993), 225-236.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(115) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return